# SDR QXEA2020123100368

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 18,841 hours, 20,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUORESCENT FLOOR STRIP IN FRONT OF 2 D/E CAME UNATTACHED FROM FLOOR.  REMOVED FROM SERVICE.  RE-SECURED FLUORESCENT STRIP AS REQUIRED, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
